Radiative transfer in the framework of extended irreversible thermodynamics

J.E. Llebot, J. Fort

Research output: Contribution to journalArticleResearch

18 Citations (Scopus)
Original languageEnglish
Pages (from-to)3427-3436
JournalJournal of Physics. A, Mathematical and General
Volume0
Issue number29
Publication statusPublished - 1 Jan 1996

Cite this

Llebot, J. E., & Fort, J. (1996). Radiative transfer in the framework of extended irreversible thermodynamics. Journal of Physics. A, Mathematical and General, 0(29), 3427-3436.